MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED TTS; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED TTS; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 67SP035
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff expanded in way that was not functional during pre-test.No patient injury was reported.
 
Additional Manufacturer Narrative
Other text: this mdr was generated under protocol b10010116, as a result of warning letter (b)(4).A product sample was received for evaluation.Visual and functional testing were performed.When the sample was inflated with air, the cuff only inflated one side.The pilot balloon was manipulated, and the cuff inflated.After the whole cuff inflated, it was deflated and inflated 4 times, all the time the cuff inflated completely and symmetrically.Based on analysis, the complaint is not confirmed.Root cause could not be determined since the sample successfully passed functional test.No corrective actions were taken since the complaint was not confirmed.No problems or issues were identified during this device history record review.

Brand Name
BIVONA TUBES NEO/PED TTS
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16918485
Report Number3012307300-2023-05633
Device Sequence Number6910757
Product Code JOH
UDI-Device Identifier15021312000719
UDI-Public15021312000719
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67SP035
Device Catalogue Number67SP035
Device Lot Number4066294
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown